Avatar universal
Depo
Hey my name is Shanikia and i took the depo 2 twice and i never went back for my third. It been three months now since i took it now i am cramping real bad and have spotting but its brown could it be a possiblity that im pregnant?
Cancel
2 Answers
Page 1 of 1
Avatar universal
of course it's a possibility or your body could just be re adjusting.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you cause i was wondering.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
5875562 tn?1410902486
Blank
yari1980
miami, FL
961574 tn?1462909130
Blank
mhv
Lancaster, OH
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
Blasian1121
Avatar f tn
Blank
slightlycosmo
Avatar f tn
Blank
1andcounting